Advertisement

Mathematical Notes

, Volume 61, Issue 5, pp 632–634 | Cite as

On the existence of solvable normal subgroups in finite groups

  • V. N. Tyutyanov
Article

Abstract

The structure of a finite group in dependence on the structure of the subgroups generated by elements of its conjugate class is considered.

Key words

finite group Sylow group p-solvable group Frobenius automorphism 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    D. Gorenstein,Finite Simple Groups. An Introduction to Their Classification, Plenum Publishing Corp., New York (1982).Google Scholar
  2. 2.
    S. A. Syskin, “Automorphisms of finite groups,”Sibirsk. Mat. Zh., [Siberian Math. J.],32, No. 6, 164–168 (1991).MATHMathSciNetGoogle Scholar
  3. 3.
    R. W. Carter, “Simple groups and simple Lie algebras”,J. London Math. Soc.,40, 193–240 (1965).MATHMathSciNetGoogle Scholar
  4. 4.
    D. Gorenstein and R. Lyons,The Local Structure of Finite Groups of Characteristic 2 Type, Vol. 276, Mem. Amer. Mat. Soc. (1983).Google Scholar
  5. 5.
    B. Huppert,Endliche Gruppen. I, Springer-Verlag, Berlin-New York (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • V. N. Tyutyanov
    • 1
  1. 1.Gomel Division of the Belarus Academy of SciencesBelarus

Personalised recommendations